# SDR CA030112009

- Difficulty date: December 27, 2002
- Submitted: January 21, 2003
- Operation: General aviation
- Make and model: Amd FALCON20
- Aircraft time: 16,569 hours
- Engine: Ge CF7002D2
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: 11346AA
- Condition: False Indication
- Location: Rt Engine Oil
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

(CAN) DURING TAKE-OFF ROLE THE PILOT IN COMMAND NOTICED OIL PRESSURE FLUCTUATION OF THE RT ENGINE. THE PILOT IN COMMAND INITIATED REJECTED TAKE-OFF. AT THIS TIME, THE FLIGHT CREW ADVISED ATC AND RETURNED TO THE MAINTENANCE FACILITY. OUR CONTRACTED AMO HAS DETERMINED THAT THE OIL PRESSURE TRANSMITTER IDENTIFIED AS AT FAULT, THEREFORE GIVING A FALSE OIL PRESSURE INDICATION TO THE FLIGHT CREW. THE OIL PRES SURE TRANSMITTER WAS REPLACED WITH A SERVICEABLE UNIT. THE AIRCRAFT WAS GROUND RUN SATISFACTORILY AND WAS RETURNED INTO SERVICE TO RESUME OPERATIONS.
